# SDR ASAA2022112740953

- Difficulty date: November 27, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 52,077 hours, 15,424 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR COND ANNUNCIATOR ILLUMINATES DURING RECALL. NO OVERHEAD LIGHT INDICATED. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 21-62 TASK 801, INTERROGATED ZONE TEMPERATURE CONTROLLERS FOUND TRIM VALVE FLT DECK LIGHT ON ZONE TEMP CONT 2. THEN PERFORMED FIM TASK 21-62 TASK 833. FAULT CLEARED NO FURTHER ACTION REQUIRED.
